# SDR SWIA971244

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Engine: Ge CF343A1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 280-400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS CORROSION IN A NUMBER OF PLACES IN BUTT STRAPS RBL 9, RBL 27, LBL 27 FROM STATION 280,  STATION 400.  REMOVED AND REPLACED BUTT STRAP, REMOVED CORROSION ON OTHER AREAS, IAW SRM 51-10-00.
